# SDR SWIA202265559

- Difficulty date: April 6, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 14,257 hours, 8,001 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS.     (C-CHECK RO 5/4/2022)    REMOVED AND REPLACED L/H LONGITUDINAL FLOOR BEAM AT FR 87. REF EMB SRM 51-40-08. SEE CONTINUATION FOR WORK PERFORMED.
